About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 239254, 8 pages
http://dx.doi.org/10.1155/2013/239254
Research Article

Application of the Asymptotic Taylor Expansion Method to Bistable Potentials

Department of Engineering Physics, Faculty of Engineering, University of Gaziantep, 27310 Gaziantep, Turkey

Received 15 April 2013; Accepted 15 July 2013

Academic Editor: Fedele Lizzi

Copyright © 2013 Okan Ozer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Okan Ozer, Halide Koklu, and Serap Resitoglu, “Application of the Asymptotic Taylor Expansion Method to Bistable Potentials,” Advances in Mathematical Physics, vol. 2013, Article ID 239254, 8 pages, 2013. doi:10.1155/2013/239254